한국과학교육학회 이미지
한국과학교육학회
학술대회 CONFERENCE
예정학술대회안내
예정학술대회자료
발표신청
지난학술대회자료

학회지검색 JOURNAL SEARCH
뉴스레터 NEWSLETTER
학술지검색 > 학술대회 > 예정학술대회안내
 

2021 동계 온라인 학술대회



Walking Together toward Inclusive Science Education by Creating Equitable Science

2021년 1월 28일(목) ~ 1월 29일(금)
온라인 ( https://www.kase2021.org)
2020년 12월1일(화)~12월 29일(화), https://www.kase2021.org 에서 접수

  • 초대장
  • 대회 개요
  • 일정 개요
  • 예비 등록
  • 발표 신청
  • 초청 강사

Greetings/Welcome Message

It is my great pleasure to welcome you to the 2021 International Conference of the Korean Association for Science Education (KASE).

TKASE has led science education research and practice since 1976 in Korea through publishing the Journal of the Korean Association for Science Education (JKASE) and holding academic conferences twice per year. KASE has expanded its effort to promote international collaboration by publishing an English journal, Asia-Pacific Science Education (APSE), since 2015 and by holding international conferences.

The theme of this year is "Together toward Inclusive Science Education by Creating Equitable Science Learning Opportunities." The theme is timely because it reflects the social and educational changes both in Korea and worldwide. Recently Korea has been moving towards a multicultural society, and the economic polarization of Korean society is increasing. The Korean government has committed to pursuing the goal of inclusive growth. The Ministry of Education of Korea has put an emphasis on fostering inclusive education for students with special needs and those who are marginalized.

We have invited renowned scholars in this field from all over the world: Okhee Lee, Angela Calabrese-Barton, Jennifer Adams, Alberto Bellocchi, Anna T. Danielson, Ching-Ting Hsin, Christina Siry, Tang Wee Teo, Tali Tal, and Jonte C. Taylor. I really appreciate their willingness to share their expertise during the conference and their kind participation. I believe that this conference will be an invaluable opportunity for all participants to raise their understanding of and gain insight on the theme and science education in general.

I certainly believe that this conference will bear fruitful results and lay firm groundwork for future development of science education research. I am looking forward to seeing you at the 2021 International Conference of KASE.

Sincerely yours,

Chan-Jong Kim, Ph.D. ,  President of KASE

1. 대회 개요

Welcome to KASE international online conference from January 28th to January 29th, 2021.
The theme of the 2021 KASE international conference is "Walking Together toward Inclusive Science Education by Creating Equitable Science Learning Opportunities".
The Organizing committee of the KASE conference welcomes your abstracts for poster, presentation, or symposium.


Important Dates

  • 1. Submission: December 1st to December 14th, 2020.
  • 2. Registration: January 1st to January 14th, 2021.
  • 3. For submission, program, registration and further information click here (https://www.kase2021.org)
  • ※ If you need earlier notification of acceptance due to issuing visas or other official documents, please contact Young-shin Park, Chair of KASE conference, at parkys@chosun.ac.kr.

(※ Click the "Derections" button to see how to get to KNUE)

Time Presentation/Contents
Day1
(Thur.Jan. 28th)
9:00~9:30 Opening Ceremony Invited Speech
(Pre-recording, Youtube link)
(Jan 25 - Feb 5)
Online Poster
(Padlet link)
(Jan 25 - Feb 5)
9:30~10:30
(60 min)
Plenary Session 1.
Okhee Lee, New York University (USA)
10:30~11:00 Coffee Break
11:00-12:00
(60 min)
Conference Discussion 1 (English)
Chair: Nam-Hwa Kang
Speaker: Jonte C. Taylor,
Jennifer Adams, Alberto Bellocchi
Discussant: Kyungwoon Seo, Hyunok Lee
12:00~13:40 Lunch
13:40~15:00
(80 min)
Real time Presentation 1-1 Real time Presentation 1-2 Real time Presentation 1-3 Symposium1
15:00~15:20
(20 min)
Coffee Break
15:20~16:40
(80 min)
Real time Presentation 2-1 Real time Presentation 2-2 Real time Presentation 2-3 Symposium2
16:40~17:00
(20 min)
General Meeting
Time Presentation/Contents
Day2
(Fri.Jan. 29th)
9:00~9:30 9:30~10:30
(60 min)
Plenary Session 2.
Angela Calabrese-Barton, University of Michigan (USA)
Invited Speech
(Pre-recording, Youtube link)
(Jan 25 - Feb 5)
Online Poster
(Padlet link)
(Jan 25 - Feb 5)
10:30~11:00 Coffee Break
11:00-12:00
(80 min)
Real time Presentation 3-1 Real time Presentation 3-2 Real time Presentation 3-3 Symposium3
12:20~14:00 Lunch
14:00~15:20
(80 min)
Real time Presentation 4-1 Real time Presentation 4-2 Real time Presentation 4-3 Symposium4
15:00~15:20
(20 min)
Coffee Break
15:20~16:40
(60 min)
Real time Presentation 2-1 Conference Discussion 2 (English)
Chair: Sonya N. Martin
Speaker: Ching-Ting Hsin, Tang Wee Teo, Tali Tal,
Christina Siry, Anna T. Danielsson
Discussant: Kongju Mun, Yeonjoo Ko, Heesoo Ha
16:40~17:00 Best Paper Presentation Awards & Closing Ceremony

All abstracts must be submitted online at the KASE2021 conference page.

CLICK HERE to submit the abstract

For More Inquiry, contactus kase@koreascience.org

- 기조 강연자 -

박승재 명예교수(1대 한국과학교육학회장)
한국 과학교육의 회고와 전망
- 모방과 단절을 넘어서 -
박종석 교수(경북대 화학교육과)
숫자로 보는 한국 과학교육의 과거, 현재 그리고 미래

- 특별 강연자 -

홍후조 교수(고려대 교육학과, 한국교육과정학회 제25대 회장)
지능정보사회 학교교육에서 기술-과학-수학 교육의 위상 재편

- Pre-workshop 강연자 -

이준기 교수
과학교육에서 Net-Miner를 활용한 Big data 분석: LDA Topic modeling
하민수 교수(강원대 과학교육학부)
과학교육연구를 위한 Messick의 구인 타당도 이해와 확인 방법에 관한 워크숍
황요한 박사후연구원(이화여대 과학교육과)
소프트웨어와 피지컬컴퓨팅을 활용하여 과학수업 컨텐츠 제작하기

페이지준비중

숙박안내

호텔 뮤제오

객실정보

  • - 충청북도 청주시 흥덕구 강서동 18-6
  • - 043-267-3200
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • - 7~8만원대

MK 호텔

객실정보

  • - 충청북도 청주시 흥덕구 강서1동 가로수로 1164번길
  • - 043-238-3344
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • - 7~8만원대

호텔 오션

객실정보

  • - 충청북도 청주시 흥덕구 가경동 경산로5번길 15
  • - 010-9483-8517
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • -5~6만원대

비즈니스 Y호텔

객실정보

  • - 충청북도 청주시 흥덕구 풍년로205번길 49
  • - 043-908-6677
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • - 5만원대

호텔 야쟈 청주터미널점

객실정보

  • - 충청북도 청주시 흥덕구 경산로5번길 8
  • - 0503-5050-1175
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • - 4~5만원대

호텔 스토리

객실정보

  • - 충청북도 청주시 흥덕구 복대동 짐대로72번길 10-10
  • - 043-236-0013
  • - 자가 이용시 약 20분, 대중교통(513번 버스) 이용시 약 40분 소요
  • - 3~4만원대

교통안내

Via KTX

Via bus

- 날짜: 2021년 1월 1일(금)~1월 14일(목)

- 방법: JAMS (http://jkase.jams.or.kr)- [학술대회] - [대회사전접수]
https://jkase.jams.or.kr/co/com/EgovMenu.kci?s_url=/ac/conference/forwRecl/acForwResiAccoCreateView.kci&s_MenuId=MENU-000000000035000&s_tabId=&accnId=AC0000000006)

-주의사항안내
* 회원만 학술대회 등록이 가능하므로 연회비를 납부하지 않은 상태에서 등록을 할 경우, 등록이 취소될 수 있습니다.
* 온라인 학술대회이므로 반드시 사전에 등록을 완료해 주시기 바랍니다.

Plenary Speaker

  • · Okhee Lee (New York University, USA)
  • · Angela Calabrese-Barton (University of Michigan, USA)

Invited Speakers

  • · Jonte C. Taylor (Pennsylvania State University, USA)
  • · Jennifer Adams (University of Calgary, Canada)
  • · Alberto Bellocchi (Queensland University of Technology, Australia)
  • · Ching-Ting Hsin (National Tsing Hua University, Taiwan)
  • · Tang Wee Teo (Nanyang Technological University, Singapore)
  • · Tali Tal (Israel Insitute of Technology, Israel)
  • · Cristina Siry (University of Luxembourg, Luxembourg)
  • · Anna T. Danielsson (Uppsala University, Sweden)

    For submission, program, registration and further information click here
 
 
하단로고 (41566) 대구광역시 북구 대학로 80 경북대학교 화학관 421호(산격동)   개인정보보호책임자 : 김아람  개인정보취급방침
E-mail:kase@koreascience.org  Copyright (c) KASE. All rights reserved.